# SDR IXXA20200717023

- Difficulty date: July 13, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 64,857 hours, 23,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 89719
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION-DAILY SCHEDULED MAINTENANCE FINDING: L3 DOOR EMERGENCY EXIT SIGN INOPERATIVE. REMOVED AND REPLACED BATTERY PACK AND BATTERY CHARGER IAW B767 AMM 33-51-00. OPERATIONAL CHECK SATISFACTORY. FAULT NOT DUPLICATED. AIRCRAFT RELEASED TO SERVICE.
